# SDR QXEA0000832

- Difficulty date: March 28, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRINGERS 61 AND 60 BETWEEN FRAMES 18575 AND 16-2 ARE NOT BONDED TO THE AIRCRAFT SKIN.  REPAIRED IAW FOKKER 53-02-06, PAGE 4 AND FOKKER SRM 51-31-01 AND FOKKER SRM 51-30-02 AND HORIZON AIR EA 4-53-1108.
